i have atrial fibrillation and am on heart pressure and heart pills. i also take prozac. i would like to know whether
hawthorne berry treatment which i am about to start taking for the atrial fibrillation would have any ill affects mixed
with prozac. i have already researched that hawthorne berry tincture has no bad interactions with any heart
medicine treatments. would i still have to take baby aspring each day if I am on the hawthorne berry treatment.
Agreed, and by all means keep taking the aspirin (I assume from the little you've told us that you are not on an anticoagulant such as Warfarin). The most serious threat we AFib sufferers are exposed to is clot formation and the possibility that will cause a stroke. Aspirin will reduce the risk, an anticoagulant will reduce the risk further.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.